# SDR RAIA960931

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211002
- Condition: Failed
- Location: Cargo Compt
- Part time: 3,335 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7458 - POD SMOKE LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE POD SMOKE DETECTOR.  (M)
